Sign in
Fast propagation in cooperative reducible reaction-diffusion systems: Fast propagation in cooperative reducible
Journal article   Peer reviewed

Fast propagation in cooperative reducible reaction-diffusion systems: Fast propagation in cooperative reducible

Biao Liu, Wan-Tong Li, Guo Lin and Shigui Ruan
Journal of mathematical biology, Vol.92(1), 7
2025-12-04
PMID: 41342938

Abstract

Applications of Mathematics Mathematical and Computational Biology Mathematics and Statistics Mathematics

Metrics

1 Record Views

Details

Logo image